# SDR CA971219042

- Difficulty date: November 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- System (JASC): 2760 · Drag Control System
- Part: Tube
- Part number: 82940010103
- Condition: Hole
- Location: Spoiler
- Part time: 29,097 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) PIN HOLE IN NR 2 HYDAULIC SYSTEM SPOILER LINE.  IPC 29-00-00-20-50.  PART TC:  33,653.
